# SDR DJFA2006213

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 4,747 hours, 3,965 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NORMAL YOKE BACK PRESSURE WAS BEING APPLIED AT ROTATION, DID NOT SEEM TO RESPOND.  FURTHER FORCE WAS APPLIED, STILL DID NOT RESPOND.  PAST V1 SPEED, FELT CERTAIN AIRCRAFT WAS NOT GOING TO LIFT OFF.  TAKEOFF ABORTED.  HEAVY BRAKING APPLIED, THRUST REVERSERS DID NOT RESPOND DURING ABORTED TAKEOFF, RESULTED IN DEFLATION OF LEFT TIRE, NEED TO REPLACE BRAKE ASSEMBLIES.  MX CHECKED NEUTRAL POSITION & CABLE TENSION OF  ELEVATOR, FOUND WITHIN MM LIMITS.  TIME & TRAVEL CHECKS OF HORIZ STAB & ELEVATOR ASSY FOUND WITHIN LIMITS.  NO DISCREPANCIES ON ELEVATOR OR T/R CHECK.  ENG RUN PERFORMED TO CHECK PWR, PITOT SYS RUN, NO DISCREPANCIES.   LT & RT BRAKE & WHEEL ASSY REPLACED.  SATISFACTORY TEST FLIGHT COMPLETED.
